# SDR SWAA116735

- Difficulty date: September 20, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 75,799 hours, 67,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6555885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT CREASE BEAM WEB CORRODED BETWEEN BS 787 TO BS 807.  REPAIRED BEAM IAW SRM, MM AND DWG.
